# SDR SWAA2022022294762

- Difficulty date: September 1, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222CF HAS MULTIPLE LINES OF PULLED FIBERS ON THE UPPER SURFACE. / REPAIRED PASSENGER CABIN FLOOR PANEL 222 CF OF MULTIPLE LINES OF PULLED FIBERS ON THE UPPER SURFACE IAW B 737 SRM 53-00-50-2R-0 REV 65 AND B 737 SRM 53-00-50-2R-1 REV 65 A98071 A80195
